# SDR FDEA200908082958

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EDGE AT AFT OF CENTER CARGO DOOR AFT CUTOUT AT BS 1781 STRINGER   35R TO 40R FOUND CHAFED.  REPAIR CARRIED OUT IAW SRM 53-00-15, FIGURE 202, REVISION 41 AND SRM 51-33-01, REVISION 41.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REVISION 107.
